# SDR AALA202305260134

- Difficulty date: May 22, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A320*
- Aircraft serial: 5659
- Aircraft time: 29,725 hours, 12,069 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Misinstalled
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L4 SLIDE GIRT BAR INSTALLED INCORRECTLY. REMOVED L4 SLIDE GIRT BAR PER AMM 25-62-44-400-006-A STEP 4.A.6, REINSTALLED L4 SLIDE GIRT BAR PER AMM 25-62-44-400-006-A STEP 4.A.1.
